# SDR CA041216003

- Difficulty date: December 16, 2004
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 32,407 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: CSP28229
- Condition: Sheared
- Location: Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT ENGINE REMOVAL 3 OF THE 4 TOP ENGINE MOUNT BOLTS PN CSP282-29 BOLT FAILED. THE HEADS SHEARED OFF AFTER APPROXIMATELY 3/1 - 1.25 TURN(S) OF THE BOLT. (TC NR 20041216003)
